Stabilisation of highly non-linear continuous-time hybrid stochastic differential delay equations by discrete-time feedback control

Chunhui Mei, Chen Fei, Weiyin Fei, Xuerong Mao

Research output: Contribution to journalArticle

5 Downloads (Pure)

Abstract

In this study, the authors consider how to use discrete-time state feedback to stabilise hybrid stochastic differential delay equations. The coefficients of these stochastic differential delay equations do not satisfy the conventional linear growth conditions, but are highly non-linear. Using the Lyapunov functional method, they show that a discrete feedback controller, which depends on the states of the discrete-time observations, can be designed to make the solutions of such controlled hybrid stochastic differential delay equations asymptotically stable and exponentially stable. The upper bound of the discrete observation interval τ is also given in this study. Finally, a numerical example is given to illustrate the proposed theory.
Original languageEnglish
Pages (from-to)313-323
Number of pages11
JournalIET Control Theory and Applications
Volume14
Issue number2
Early online date28 Oct 2019
DOIs
Publication statusPublished - 29 Jan 2020

Keywords

  • asymptotic stability
  • discrete time system
  • differential delay equations
  • continuous time systems

Fingerprint Dive into the research topics of 'Stabilisation of highly non-linear continuous-time hybrid stochastic differential delay equations by discrete-time feedback control'. Together they form a unique fingerprint.

Cite this